liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The extended-domain-eigenfunction method for solving elliptic boundary value problems with annular domains
University of South Australia.
University of South Australia.
Linköping University, Department of Science and Technology. Linköping University, The Institute of Technology.
University of South Australia.
2010 (English)In: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, ISSN 1751-8113, Vol. 43, no 18, 185202- p.Article in journal (Refereed) Published
Abstract [en]

Standard analytical solutions to elliptic boundary value problems on asymmetric domains are rarely, if ever, obtainable. In this paper, we propose a solution technique wherein we embed the original domain into one with simple boundaries where the classical eigenfunction solution approach can be used. The solution in the larger domain, when restricted to the original domain, is then the solution of the original boundary value problem. We call this the extended-domain-eigenfunction method. To illustrate the methods strength and scope, we apply it to Laplaces equation on an annular-like domain.

Place, publisher, year, edition, pages
Iop , 2010. Vol. 43, no 18, 185202- p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-55520DOI: 10.1088/1751-8113/43/18/185202ISI: 000276838600007OAI: diva2:316233
Available from: 2010-04-30 Created: 2010-04-30 Last updated: 2010-04-30

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Miklavcic, Stan
By organisation
Department of Science and TechnologyThe Institute of Technology
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 599 hits
ReferencesLink to record
Permanent link

Direct link